Advertisement

Approximation Theory and Its Applications

, Volume 17, Issue 3, pp 1–13 | Cite as

A Korovkin-Type Result in C k an Application to the M n Operators

  • D. Cárdenas-Morales
  • F.J. Muños-Delgado
Article
  • 12 Downloads

Abstract

In this work we present a result about the approximation of the k-th derivative of a function by means of a linear operator under assumptions related to shape preserving properties. As a consequence we deduce new results about the Meyer-König and Zeller operators.

Keywords

Linear Operator Preserve Property Shape Preserve Property 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    DeVore, R. A., The Approximation of Continuous Functions by Positive Linear Operators, Lecture Notes in Mathematics, 293. Springer, Berlin-Heidelberg-New York, 1972.Google Scholar
  2. [2]
    Freud, G., On Approximation by Positive linear Methods, II, Studia Sci. Math. Hungar., 3 (1968), 365–370.Google Scholar
  3. [3]
    Gonska, H. H., Quantitative Korovkin type Theorems on Simultaneous Approximation, Math. Z., 186(1984), 419–433.Google Scholar
  4. [4]
    Knoop, H. B. and Pottinger, P., Ein Satz Vom Korovkin-Typ für C k-Rāume, Math. Z., 148 (1976), 23–32.Google Scholar
  5. [5]
    Lupas, A., Some Properties of the Linear Positive Operators (I), Mathmatica, Cluj, 9 (1967), 77–83.Google Scholar
  6. [6]
    Lupas, A. and Müller, M. W., Approximation Properties of the M n-Operators, Aequationes math., 5(1970), 19–37.Google Scholar
  7. [7]
    Meyer-Kōnig, W. and Zeller, K., Bernsteinsche Potenzre\(i\)hen, Studia Math., 19(1960), 89–94.Google Scholar
  8. [8]
    Shisha, O. and Mond, B., The Degree of Convergence of Sequences of Linear Positive Operators, Proc. Nat. Acad. Sci. U.S.A., 60(1968), 1196–1200.Google Scholar
  9. [9]
    Sikkema, P. C., On the Asymptotic Approximation with Operators of Meyer-König and Zeller, Indagationes Math., 32(1970), 428–440.Google Scholar

Copyright information

© Kluwer Academic Publishers 2001

Authors and Affiliations

  • D. Cárdenas-Morales
    • 1
  • F.J. Muños-Delgado
    • 1
  1. 1.Departamento de MatemáticasUniversidad de JaénJaénSpain

Personalised recommendations